# SDR C77A20150409009

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005661003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR SILL PN 170-05661-003 HAS CORROSION BETWEEN FRAME 17 & 19, RBL 42" TO RBL 49", X=5064 - 5645, Y=1066 - 1244.  R & R RT AFT SILL IAW SRM 51-41-01 & 51-43-01 ON WO 6213662L7 IAW EO E175-5300-104 REV IR WO 1893352.
